# SDR AALA202509275566

- Difficulty date: September 20, 2025
- Submitted: September 27, 2025
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 66,152 hours, 27,893 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Condition: Faulted
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT GALLEY OVEN BEEPING AND HOT WHEN NOT ON. COULD SMELL FROM THE FLIGHT DECK.   REPLACED FIRST CLASS OVEN NUMBER 1 PER AMM 25-32-03.
